# SDR ASAA2022051938406

- Difficulty date: May 19, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 48,934 hours, 14,552 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L & R FWD WINDOW HEAT INOP. GROUNDED - YES. FWD FLT DECK WINDOWS IN DIRECT SUNLIGHT HIGH TEMP @ DEN WINDOW HEAT TEMP OVER 40 DEGREES C. CAUSING WHC NOT TO PWR FWD WINDOW HEAT THIS IS NORMAL OP'S REF B737-800 FIM 30-41-11-710-801 FLT CREW ALSO CONFIRM NORMAL OP'S PER FLT HAND BOOK.
